# SDR SWIA2020090952374

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY RT SIDE RIVETED STAND OFF CLIP HAS BROKEN FREE OF STRINGER.  C-CHECK RO 9/5/2020.  FOUND STRINGER TO BE DAMAGED AND IN NEED OF REPAIR.  REPAIRED STRINGER 18R IAW CRJ 200 SRM.  CUT OUT DAMAGE AND INSTALLED REPAIR PARTS AS DOCUMENTED ON ATTACHED CONTINUATION CARD.  M-337 MAJOR REPAIR
